# SDR ASOA20120919139

- Difficulty date: September 18, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N14907
- Make and model: Emb EMB-145LR
- Aircraft serial: 468
- Aircraft time: 23,034 hours, 18,094 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE FORWARD OF SERVICE DOOR BETWEEN FRAMES 19A AND 19, STRINGER 12R AND 13R. CUT OUT DAMAGE, FABRICATED AND INSTALLED A FILLER AND DOUBLER IAW ETD2012-145-011864-A.  ACFT RELEASED AND RETURNED TO SERVICE.
